# SDR ASAA2017122723017

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,125 hours, 12,629 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004485
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 38,689 hours, 13,453 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTS NR 1 ENG GENERATOR WOULD NOT COME ON LINE AFTER ENG START. GENERATOR LIGHT DID NOT EXTINGUISH. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG IDG REF AMM 24-11-11/401 NO CONTAMINATION NOTED OPS CK & LK CK'D GOOD. MEL 24-1B REMOVED, MAINT PROCEDURES REVERSED.
